Alert archive / Massachusetts / Wind Advisories in 2023
Wind Advisory 16, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this wind advisory at Dec 18, 2023, 3:29 PM EST for 5 counties in Massachusetts. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Dec 18, 2023, 3:29 PM EST (20:29 UTC)
- Expired
- Dec 18, 2023, 7:00 PM EST
- In force
- 4 hr
- Issued by
- NWS Boston/Norton, MA
Counties Barnstable County, MA, Dukes County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA
The radar
The Boston radar (KBOX), 54 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.5 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 455 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 963 m²/s²
- 0-3 km storm-relative helicity
- 1042 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
973 WWUS71 KBOX 182029 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 329 PM EST Mon Dec 18 2023 MAZ019-021>024-190000- /O.CAN.KBOX.HW.W.0004.000000T0000Z-231219T0000Z/ /O.NEW.KBOX.WI.Y.0016.231218T2029Z-231219T0000Z/ Eastern Plymouth MA-Southern Plymouth MA-Barnstable MA-Dukes MA- Nantucket MA- Including the cities of Plymouth, Mattapoisett, Chatham, Falmouth, Provincetown, Vineyard Haven, and Nantucket 329 PM EST Mon Dec 18 2023 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... * WHAT...South winds 30 to 40 mph with gusts up to 45 mph. * WHERE...Eastern and Southern Plymouth, Barnstable, Dukes, and Nantucket Counties. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MAZ007-013>018-020-RIZ001>008-182130- /O.CAN.KBOX.HW.W.0004.000000T0000Z-231219T0000Z/ Eastern Essex MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Southern Bristol MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI- Bristol RI-Washington RI-Newport RI-Block Island RI- Including the cities of Gloucester, Foxborough, Norwood, Cambridge, Boston, Quincy, Taunton, Brockton, Fall River, New Bedford, Foster, Smithfield, Providence, Coventry, West Greenwich, East Greenwich, Warwick, West Warwick, Bristol, Narragansett, Westerly, Newport, and New Shoreham 329 PM EST Mon Dec 18 2023 ...HIGH WIND WARNING IS CANCELLED... Winds will become southwest into this evening, with gusts continuing to diminish less than 40 mph. $$ CTZ002>004-MAZ002-003-008>011-182130- /O.CAN.KBOX.WI.Y.0015.000000T0000Z-231218T2100Z/ Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Western Hampshire MA-Western Hampden MA- Eastern Hampshire MA-Eastern Hampden MA- Including the cities of Hartford, Windsor Locks, Union, Vernon, Putnam, Willimantic, Charlemont, Greenfield, Orange, Chesterfield, Blandford, Amherst, Northampton, and Springfield 329 PM EST Mon Dec 18 2023 ...WIND ADVISORY IS CANCELLED... Winds will become southwest into this evening, with gusts continuing to diminish less than 35 mph. $$ MAZ004>006-012-026-182130- /O.CAN.KBOX.WI.Y.0015.000000T0000Z-231219T0000Z/ Northern Worcester MA-Central Middlesex MA-Western Essex MA- Southern Worcester MA-Northern Middlesex MA- Including the cities of Barre, Fitchburg, Framingham, Lowell, Lawrence, Milford, Worcester, and Ayer 329 PM EST Mon Dec 18 2023 ...WIND ADVISORY IS CANCELLED... Winds will become southwest into this evening, with gusts continuing to diminish less than 35 mph. $$ For more information from the National Weather Service visit https://weather.gov/box
1 follow-up statement
153 WWUS71 KBOX 190001 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 701 PM EST Mon Dec 18 2023 MAZ019-021>024-190115- /O.EXP.KBOX.WI.Y.0016.000000T0000Z-231219T0000Z/ Eastern Plymouth MA-Southern Plymouth MA-Barnstable MA-Dukes MA- Nantucket MA- Including the cities of Plymouth, Mattapoisett, Chatham, Falmouth, Provincetown, Vineyard Haven, and Nantucket 701 PM EST Mon Dec 18 2023 ...WIND ADVISORY HAS EXPIRED... Winds may continue to gust 40-50mph for the next couple of hours before significantly decreasing overnight. $$ For more information from the National Weather Service visit https://weather.gov/box
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Dec 18, 2:16 PM EST, 1 hour 13 minutes earlier.
Area forecast discussion, Dec 18, 2:16 PM EST, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
216 PM EST Mon Dec 18 2023
.SYNOPSIS...
Although conditions improve late this afternoon and early
tonight, it remains unsettled into Tuesday with clouds and
perhaps a spotty shower. A prolonged dry period sets up from
Wednesday through this weekend. Breezy conditions persist
through Friday. Temperatures will be near to below normal
through this weekend. Those hoping for a white Christmas will
need to wait for another chance in 2024, with little to no
precipitation expected after Tuesday.
&&
.NEAR TERM /THROUGH TONIGHT/...
A powerful low pressure finally moves into northern New England
this evening, then farther north overnight. This will bring an
end to the rainfall from south to north late this afternoon.
While remaining gusty, wind speeds also will diminish. Thinking
we may be able to drop the current land-based wind headlines, at
some point before 7 PM this evening, especially across interior
southern New England. Will be making that decision within the
next hour or so.
Well above normal low temperatures expected tonight. Many
locations should have low temperatures around what would be a
normal high temperature for mid December.
&&
.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
Deep mid level trough and its associated cold pocket of air
aloft establishes itself over our region Tuesday. Cold air aloft
will result in some diurnal cloudiness. Thinking mainly dry
conditions, but still cannot completely dismiss the idea of an
isolated shower, especially across the higher terrain. Slight
bump in in temperatures during the day, before falling off
during the afternoon and evening.
Turning even drier Tuesday night. West to northwest winds
diminish further. Near normal low temperatures.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
Highlights
* Quiet and dry conditions
* Near to below normal temperatures
* Breezy through Friday esspically over the waters.
A strong 1035mb high begins to build north from the mid-Atlantic
states and merge with a 1045mb high dropping out of Ontario. This
will lead to a prolonged stretch of quiet and dry weather for
southern New England. As the surface highs move towards the region,
the pressure gradient will remain tight being sandwiched between the
remnants of Mondays low pressure system stalling offshore and even
intensifying a bit. What this will lead to is breezy conditions
lasting through Friday. Gusts inland wont be anywhere as strong as
we saw Monday topping out at 20-30mph on Thursday. Over the waters
and near the shores, Gale force gusts are possible with the latest
NBM showing 50-80% chance for gusts of 40mph mainly Thursday.
Starting Friday night, the center of the high pressure moves
overhead allowing the pressure gradient to relax and winds to calm
down. With little to no wind Friday night and beyond, overnight lows
likely begin to drop into the mid to low teens away from the coasts
with clear skies. Used a blend of the MOS guidance and NBM for
overnight lows Friday and beyond. As for highs, there will be a
downward trend through Friday and Saturday only topping out in the
mid to upper 30s. Next chance for precipitation could come Sunday
with the GFS showing a weak low exiting the Great Lakes, however,
the GFS appears to be an outlier at this time with ensembles showing
around a 10% chance for accumulating precip.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
Forecast Confidence Levels:
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Through this evening: High confidence.
Mix IFR/MVFR conditions prevail as the last rounds of rainfall
move through late this afternoon/evening.
Winds will continue to gradually recede through the
afternoon/evening as well along with shifting more
southwesterly with time. Continued gusts 30-40 kt remain
possible.
Tonight: High confidence.
Lingering MVFR CIGS gradually give way to SCT/FEW CIGS during
the early overnight hours, allowing for VFR to prevail except
across the high terrain of interior MA/CT, which will take
longer to fully clear.
Winds continue to diminish out of the SW, with gusts generally
dropping to 20 kt or less.
Tuesday: High confidence.
Continued SCT-BKN VFR to MVFR bases, though may trend OVC in
the western higher terrain. Could see isolated -SHRA, or -SHSN
in the higher terrain of far W/NW MA, although drier weather
should prevail most of the time. W to WNW speeds 10-14 kt with
gusts 22-23 kt.
Tuesday Night: High Confidence.
VFR. Breezy.
KBOS TAF...High confidence in TAF.
Mix of MVFR/IFR will continue today through about 22Z as
continued SHRA and low CIGS prevail. After 22Z, gradual
improvement to fully VFR is expected.
Winds will also continue to diminish and gradually shift from S
to SW through the evening. Gusts 35-45 kt still possible at
times through about 22Z as well, but LLWS will quickly diminish
by 19/20Z, dropping below the 50 kt at 2kft.
KBDL TAF...High confidence in TAF.
Mixed MVFR/IFR in continued SHRA/BR and lower CIGS through about
22Z. After this, improvement to VFR is expected into the
evening/overnight hours, continuing into Tuesday.
Winds diminish, gusting 30-40 kt through 22Z today. Generally S,
shifting W winds overnight into Tue.
Outlook /Wednesday through Friday/...
Wednesday: VFR. Breezy.
Wednesday Night: VFR. Windy with gusts up to 35 kt.
Thursday: VFR. Strong winds with local gusts up to 40 kt.
Thursday Night: VFR. Windy with gusts up to 35 kt.
Friday: VFR. Windy with local gusts up to 30 kt.
&&
.MARINE...
Forecaster Confidence Levels:
Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.
Overall high confidence.
** Dangerous Marine Conditions Today **
Winds will continue to diminish this evening and overnight.
Storm Warnings will likely be converted to Gale Warnings later
this afternoon, and Small Craft Advisories overnight. Rough
seas will linger into Tuesday night, especially across the open
coastal waters.
Outlook /Wednesday through Friday/...
Tuesday Night: Winds less than 25 kt. Rough seas up to 12 ft.
Wednesday: Winds less than 25 kt. Rough seas up to 10 ft.
Wednesday Night: Low risk for gale force winds with gusts up to
35 kt. Rough seas up to 11 ft.
Thursday: Moderate risk for gale force winds with gusts up to
40 kt. Rough seas up to 13 ft.
Thursday Night: Low risk for gale force winds with gusts up to
40 kt. Rough seas up to 13 ft.
Friday: Moderate risk for Small Craft Advisory winds with gusts
up to 30 kt. Rough seas up to 11 ft.
&&
.TIDES/COASTAL FLOODING...
Coastal flooding will continue to diminish this afternoon, but
the worst should be over. Will permit the Coastal Flood
Advisories to expire on schedule this afternoon.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Flood Watch until 7 PM EST this evening for CTZ002>004.
Wind Advisory until 4 PM EST this afternoon for CTZ002>004.
MA...Flood Watch until 7 PM EST this evening for MAZ002>005-008>013-
017-026.
Wind Advisory until 4 PM EST this afternoon for MAZ002-003-
008>011.
Wind Advisory until 7 PM EST this evening for MAZ004>006-012-
026.
High Wind Warning until 7 PM EST this evening for MAZ007-
013>024.
Coastal Flood Advisory until 5 PM EST this afternoon for
MAZ007.
RI...Flood Watch until 7 PM EST this evening for RIZ001>004.
High Wind Warning until 7 PM EST this evening for RIZ001>008.
MARINE...Storm Warning until 7 PM EST this evening for ANZ230>237-250-
251-254>256.
&&
SYNOPSIS...Belk/KP
NEAR TERM...Belk
SHORT TERM...Belk
LONG TERM...KP
AVIATION...Belk/KP/MD
MARINE...Belk/KP
TIDES/COASTAL FLOODING...BelkIn the hours before
Local storm report, Dec 18, 11:58 AM EST, 3 hours 31 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
1158 AM EST Mon Dec 18 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM Coastal Flood Narragansett 41.43N 71.47W
12/18/2023 Washington RI Law Enforcement
Reports of coastal flooding at Galilee and
Ocean Avenue which is closed off to traffic.
Relayed by amateur radio.
1150 AM Coastal Flood Westport 41.67N 71.10W
12/18/2023 Bristol MA Trained Spotter
East Beach Road flooded with reports of
debris in the roadway in the vicinity of
Horseneck Beach. Relayed by amateur radio.
1155 AM Coastal Flood Mattapoisett 41.66N 70.81W
12/18/2023 Plymouth MA Amateur Radio
Section of Water Street impassible due to
coastal flooding.
&&Local storm report, Dec 18, 12:35 PM EST, 2 hours 54 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
1235 PM EST Mon Dec 18 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 AM Non-Tstm Wnd Gst Chelsea 42.40N 71.03W
12/18/2023 M54 MPH Suffolk MA Trained Spotter
1024 AM Non-Tstm Wnd Gst 4 SSE Pomfret 41.84N 71.95W
12/18/2023 M45 MPH Windham CT Trained Spotter
1026 AM Non-Tstm Wnd Gst 3 NNW Dighton 41.86N 71.15W
12/18/2023 M66 MPH Bristol MA Trained Spotter
1038 AM Non-Tstm Wnd Gst 2 NNW Weymouth 42.24N 70.95W
12/18/2023 M63 MPH Norfolk MA Trained Spotter
1043 AM Non-Tstm Wnd Gst 3 ESE Westerly AP 41.33N 71.75W
12/18/2023 M59 MPH Washington RI Trained Spotter
1144 AM Non-Tstm Wnd Gst 1 NNW Lexington 42.45N 71.24W
12/18/2023 M41 MPH Middlesex MA Trained Spotter
&&Local storm report, Dec 18, 1:00 PM EST, 2 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
100 PM EST Mon Dec 18 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM Coastal Flood Narragansett 41.43N 71.47W
12/18/2023 Washington RI Law Enforcement
Narragansett Avenue at Boston Neck Road,
Beach Road by the town beach, and Ocean
Avenue closed due to coastal flooding.
Report relayed by Amateur Radio.
1110 AM Coastal Flood Newport 41.49N 71.32W
12/18/2023 Newport RI Law Enforcement
Ocean Avenue in the Brenton Point area and
Memorial Boulevard from Eustis Avenue to the
Middletown line closed due to coastal
flooding. Report relayed by Amateur Radio.
1120 AM Coastal Flood Westerly 41.37N 71.81W
12/18/2023 Washington RI Fire Dept/Rescue
Atlantic Avenue in Misquamicut impassable
and closed due to coastal flooding. Report
relayed by Amateur Radio.
1135 AM Coastal Flood Marion 41.70N 70.76W
12/18/2023 Plymouth MA Law Enforcement
Front Street at Cottage Street closed due to
coastal flooding. Report relayed by Amateur
Radio.
1139 AM Coastal Flood Mattapoisett 41.66N 70.81W
12/18/2023 Plymouth MA Amateur Radio
Section of water street impassable due to
coastal flooding. Waves crashing over the
roadway.
1150 AM Coastal Flood Westport 41.67N 71.10W
12/18/2023 Bristol MA Trained Spotter
East Beach Road flooded with debris in the
roadway near Horseneck Beach. Report relayed
by Amateur Radio.
1156 AM Coastal Flood New Bedford 41.66N 70.94W
12/18/2023 Bristol MA Amateur Radio
East Rodney French Boulevard at Butler
Street flooded. Road became impassable and
was closed around 1210 PM per Law
Enforcement.
1200 PM Coastal Flood Dartmouth 41.57N 71.00W
12/18/2023 Bristol MA Law Enforcement
Potomska Road at Little River Road closed
due to coastal flooding. Report relayed by
Amateur Radio.
1220 PM Coastal Flood New Bedford 41.66N 70.94W
12/18/2023 Bristol MA Law Enforcement
Home on Samoset Circle surrounded by coastal
flooding. Report relayed by Amateur Radio.
1235 PM Coastal Flood Providence 41.82N 71.42W
12/18/2023 Providence RI Trained Spotter
Car stuck in coastal flooding in a park area
on River Road next to Narragansett Bay.
&&Local storm report, Dec 18, 1:34 PM EST, 1 hour 55 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
134 PM EST Mon Dec 18 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 AM Non-Tstm Wnd Gst 3 SW Milton 42.21N 71.11W
12/18/2023 M90 MPH Norfolk MA CO-OP Observer
REPORTED AT BLUE HILL OBSERVATORY SCIENCE
CENTER.
&&Local storm report, Dec 18, 1:35 PM EST, 1 hour 54 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
135 PM EST Mon Dec 18 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 AM Non-Tstm Wnd Gst 2 ESE Block Island 41.15N 71.55W
12/18/2023 M65 MPH Washington RI Mesonet
Mesonet station FW8194 New Shoreham.
0813 AM Non-Tstm Wnd Gst 2 NNE Sandwich 41.78N 70.49W
12/18/2023 M65 MPH ANZ231 MA Mesonet
Mesonet station XSBC Scusset Beach.
0812 AM Non-Tstm Wnd Gst 2 SW Barrington 41.72N 71.34W
12/18/2023 M64 MPH ANZ236 RI Mesonet
Mesonet station CPTR1 Conimicut Light.
0828 AM Non-Tstm Wnd Gst 2 E South Boston 42.33N 71.02W
12/18/2023 M62 MPH ANZ230 MA Mesonet
Mesonet station XPLB Pleasure Bay.
0849 AM Non-Tstm Wnd Gst Norwood AP 42.18N 71.17W
12/18/2023 M61 MPH Norfolk MA ASOS
ASOS station KOWD Norwood AP.
0850 AM Non-Tstm Wnd Gst 1 NNE Roxbury 42.34N 71.09W
12/18/2023 M61 MPH Suffolk MA Mesonet
Mesonet station 0518W 1.7 NW Boston
(WEATHERSTEM).
1204 PM Non-Tstm Wnd Gst Chelsea 42.40N 71.03W
12/18/2023 M61 MPH Suffolk MA Public
0856 AM Non-Tstm Wnd Gst 6 S Mattapoisett 41.58N 70.82W
12/18/2023 M61 MPH ANZ234 MA Mesonet
Mesonet station XWST West Island.
0845 AM Non-Tstm Wnd Gst 3 ESE Logan AP 42.34N 70.95W
12/18/2023 M60 MPH ANZ230 MA Mesonet
Mesonet station XDER Deer Island.
0836 AM Non-Tstm Wnd Gst 1 WSW Woods Hole 41.52N 70.68W
12/18/2023 M60 MPH ANZ233 MA Mesonet
Mesonet station XWHL Woods Hole.
0900 AM Non-Tstm Wnd Gst Nantucket AP 41.25N 70.07W
12/18/2023 M59 MPH Nantucket MA ASOS
ASOS station KACK Nantucket AP.
0838 AM Non-Tstm Wnd Gst 3 E Wellfleet 41.93N 69.98W
12/18/2023 M58 MPH Barnstable MA Mesonet
Mesonet station XWEL Wellfleet.
&&Local storm report, Dec 18, 2:54 PM EST, 35 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
254 PM EST Mon Dec 18 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 AM Non-Tstm Wnd Dmg Hanover 42.12N 70.82W
12/18/2023 Plymouth MA Public
*** 1 FATAL ***
A man was killed when a tree fell onto a
small travel trailer on the 90 block of
Industrial Way.
&&
DooleyThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 18, 7:57 AM EST | Areal Flood Warning | BOX | Franklin, Hampden, Hampshire | 11 hr |
| Dec 18, 8:01 AM EST | Areal Flood Warning | BOX | Hampden | 11 hr |
| Dec 18, 9:00 AM EST | River Flood Warning | BOX | Franklin | 14 hr |
| Dec 18, 9:00 AM EST | River Flood Warning | BOX | Berkshire, Franklin | 13 hr |
| Dec 18, 10:44 AM EST | River Flood Warning | BOX | Worcester | 10 hr |
| Dec 18, 11:27 AM EST | Special Weather Statement | BOX | Bristol, Essex, Middlesex, Norfolk, Plymouth, Suffolk | 63 min |
| Dec 18, 11:45 AM EST | River Flood Warning | BOX | Middlesex | 4 days |
| Dec 18, 12:39 PM EST | River Flood Warning | BOX | Hampden, Hampshire | 13 hr |
| Dec 18, 12:48 PM EST | River Flood Warning | BOX | Middlesex, Norfolk | 10 days |
| Dec 18, 2:16 PM EST | River Flood Warning | BOX | Worcester | 40 hr |
| Dec 18, 3:25 PM EST | Gale Warning | BOX | 6 hr | |
| Dec 18, 3:33 PM EST | River Flood Warning | BOX | Norfolk, Suffolk | 22 hr |
| Dec 18, 3:34 PM EST | Coastal Flood Advisory | BOX | Bristol | 86 min |
| Dec 18, 6:09 PM EST | River Flood Warning | BOX | Hampden, Hampshire | 72 hr |
| Dec 18, 6:15 PM EST | River Flood Warning | BOX | Hampden | 4 days |
| Dec 18, 6:29 PM EST | Small Craft Advisory | BOX | 4 days | |
| Dec 18, 6:43 PM EST | River Flood Warning | BOX | Franklin, Hampshire | 44 hr |
Nearby
Wind Advisories in Massachusetts, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.